# SDR AALA20160218011

- Difficulty date: February 18, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 46,219 hours, 22,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION AT RT TIE DOWN TRACK, STATION 1117 - 1155.  REPLACED CARGO TIE DOWN TRACK IAW SRM 51-01-00.  ACFT IN BASE MX.
